MathSciNet Relay Station
MathSciNet bibliographic data
MR1114093 57S30 (20H10 30F40)
Kapovich, Michael; Potyagailo, Leonid On the absence of Ahlfors' finiteness theorem for Kleinian groups in dimension three. Topology Appl. 40 (1991), no. 1, 83–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement